# SDR UPS96220528

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65162251
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, BULLNOSE CENTER HINGE LOWER ATTACH POINT ON NR 3 K-FLAP IS CORRODED UNDER BOLT HEAD.  REMOVED AND REPLACED NR 3 K-FLAP IAW MM 27-81-01.
